MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA DUODENOVIDEOSCOPE
Model Number TJF-145
Medical Device Problem Codes Material Separation (1562); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed that during device evaluation, the duodenovideoscope had a gap on distal end adhesion area.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Correction to the following fields of the initial report where the fields were inadvertently left blank: d4, e2, e3, e4, correction to the initial report: d8 and h6: medical device problem code from "2292 - defective component" to "1562 - material separation".Additional information: h3, h4, and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 19 years since the subject device was manufactured.Based on the results of the investigation, it is presumed that the event occurred due to hitting/dropping the distal end, chemical stress from chemical solutions used, or the like.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20223224
Report Number9610595-2024-18369
Device Sequence Number15385149
Product Code FDT
UDI-Device Identifier04953170339950
UDI-Public04953170339950
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown